Pampers Sensitive Baby Wipes - 12 Wipes

Pampers Sensitive Baby Wipes - 12 Wipes

Panadol Extra Soluble Tablets - 24 Tablets

Panadol Extra Soluble Tablets - 24 Tablets

Panadol Actifast Tablets - 14 Tablets

Panadol Actifast Tablets - 14 Tablets Relieve pain and reduce fever in people of all ages from 6 years and up.
£2.29
Availability: In stock
Quantity : 4
Details

Panadol Actifast Tablets - 14 Tablets Relieve pain and reduce fever in people of all ages from 6 years and up.

These gentle pain relief tablets effectively treat headaches, toothaches, fever, period pain, rheumatic and muscle pains!

More Information
More Information
directions

Please read instructions on the outside and inside of the packaging carefully before use.

For oral use.
Adults (over 12): Take 1-2 tablets with a glass of water, every 4 hours as necessary. Leave at least 4 hours between doses and do not exceed 8 tablets in 24 hours.
Do not give to children under 12 years of age.

Consult your doctor before taking this medicine if you have liver or kidney disease, or are on a low sodium diet.

If your headaches become persistent, consult your doctor.

CONTAINS PARACETAMOL: Do not take with any other paracetamol-containing products. Medical advice should be sought immediately in the event of an overdose.

Panadol Actifast Tablets - 14 Tablets should not be taken with any other paracetamol product. If you do inadvertently do this, or take too much, see a doctor immediately - even if you feel fine.

ingredients

Each tablet contains the active ingredient paracetamol 500mg.

For full ingredient list, see side of box.

Keep out of reach and sight of children.

Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Panadol Actifast Tablets - 14 Tablets
Your Rating